01-12-2018 07:27 PM
Hi Bellas Mum,
I noticed that no one has answered to your message yet, but I hope you will get a response very soon from other forum users.
I'm sorry to read that you have been having headaches and have been feeling tired. I hope you will find some comfort by chatting with your fellow forum users and who will hopefully share their experience with you.
If you would like to discuss your symptoms, please know that you can either ask questions to our nurses on our forum or email our nurses here. They should hopefully go back to you in less than a day and give you a response.
Otherwise, you can also call our free helpine on 0808 800 6000 (open Monday-Friday 9am-4pm, Saturday 9am-1pm, closed on Sunday).
Breast Cancer Care
29-11-2018 03:58 PM
I have been on Letrozole/Femara since May and have only recently started getting rotten headaches. I know this can be a side effect but after this long? Anyone else had this?
Also started to feel more and more fatigued. Yes I went back to work 8 weeks ago so this could be a contributing factor but feel rotten. Anyone any suggestions. I have been discharged by the Oncologist as I am a very low risk. Trip to GP methinks